# SDR 2003FA0000713

- Difficulty date: July 15, 2003
- Submitted: July 16, 2003
- Operation: General aviation
- Aircraft: N524AC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 686
- Aircraft time: 250 hours, 127 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: XE4N024
- Condition: Inoperative
- Location: Stall Warning
- Part time: 250 hours, 127 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 STICK SHAKER WOULD NOT TEST. FOUND INOPERATIVE RELAY, LOCATION NO. 018K2AN2.(GULFSTREAM P/N GAR835NR1.)
